# SDR IPXA2019070143961

- Difficulty date: June 20, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 83,357 hours, 14,276 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Frame
- Part number: SE105200123
- Condition: Cracked
- Location: Clg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C CENTER LANDING GEAR DOOR FRAME IS CRACKED AT FWD. LOWER END. REMOVED AND REPLACED FRAME IAW SRM 51-33-01 & 51-35-02. (MINOR)
